MathSciNet Relay Station
MathSciNet bibliographic data
MR326002 (48 #4348) 32D15 (32C35 32G05)
Wavrik, John J. Deforming cohomology classes. Trans. Amer. Math. Soc. 181 (1973), 341–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement